# SDR SWIA201436903

- Difficulty date: March 28, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 38,878 hours, 50,986 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0391
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT.  REPLACED LT OTBD FLAP ACTUATOR IAW AMM.
